# SDR CALA2014121001517

- Difficulty date: December 8, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 66,010 hours, 16,913 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51116
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CABIN FLOORBEAM TOP SURFACE AT BS 1681.8 RBL 12.  REPAIRED IAW ECRA 5320-02381.
